# SDR VNA2008F00004

- Difficulty date: June 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE FOUND DURING PREFLIGHT INSPECTION.  MAINT PERFORMED AN ENROUTE AND DETAILED LIGHTNING STRIKE INSPECTION. MAINT FOUND SEVERAL AREAS OF BURN DAMAGE.  MAINT REPAIRED ALL DAMAGE IAW REO NR 601R-55-12-170 AND IAW THE AC MM.  AIRCRAFT WAS RELEASED FOR SERVICE. (K)
